avascular necrosis has affected almost every joint in my bodyI am 25 yrs. old. I had a heavy dosage of cortico steroids, dexamethasone and cyproheptadine, for 4 to 5 months (two doses per day), five to six years ago, and that was the same time the pain started in my right shoulder. X-ray showed that the right shoulder bone had collapsed. Eventually the pain started in my femoral joints. It was not diagonised in early stages. After somewhat 2 years after the pain begun, AVN was diagonised (bone scan). Initially i was treated with some pain killers and calcium doses, which resulted in formations of kidney stone. Allopathic doctors suggest a surgery of the femoral head. But i don't want any surgery.Because my shoulder has recovered greatly in these few years without any medications. But now the recovery has stopped. Now is the stage that pain has started in almost every joint of my body like femur, shoulder, knees, jaws, wrists, neck and elbows.Is there any remedy for me..are there any more tests that i should do...plz reply.....god bless you....whatever hard work is needed for the cure, i am ready... but i can bear no more pain....it is out of control....SOS!!!
ava_necrosis on 2010-03-21
It Seems that You have Multiple problems. I am also suffering AVN of Hip Joint. Please send me more details of your problem. So might be my experience can help you.
saritmohan last decade
saritmohan 7 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.